MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE

MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the during a litt case, it was noticed from a confirmation scan that the trajectory of the implanted medtronic visualase laser catheter was 2mm lateral of the planned trajectory.A new trajectory was created, and another instrument holder was used to re-insert the laser.The same issue was seen after re-insertion.Surgeon moved forward with the placement.Doro radiolucent mayfield adapter was checked to be stable when connected to robot.A good fiducial registration was attained and verified for optimal accuracy.Entry point was marked before incision and aligned with drilling sight.Arm was locked during drilling, and laser catheter was placed with care to introduce no deviation.New software has been installed on the system.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The rosa system log files associated with the reported event were sent back for investigation and analyzed by a subject matter expert (sme).Based on the analysis, the provided logs were incomplete and do not contain the information necessary to perform a full trajectory analysis.Additional log files were requested, but according to the cst who assisted the case, all log files from the day of surgery were collected and no additional information is available.Through further correspondence with the cst, the head holder used for the litt procedures at the hospital was replaced, and it was noted that no further inaccuracy issues have been seen since the head holder was replaced.The head holder used during surgery, and the replacement currently in use, are not zimmer biomet products but are compatible with rosa one.Although an issue with the head holder could have caused a trajectory discrepancy, it cannot be confirmed with the information currently available.A rosa one technician was on-site, to assess the functionality and accuracy of the rosa unit used during the case.The unit was confirmed to be in working order as all accuracy and applicative tests passed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ROSA ONE BRAIN
Common Device Name
COMPUTER-ASSISTED SURGICAL DEVICE
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key16939184
Report Number3009185973-2023-00014
Device Sequence Number7375373
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)181116
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K200511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown